MaxDDBS problem on butterfly networks

Novi H. Bong, Mirka Miller, Joe Ryan, Kiki Ariyanti

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A maximum degree-diameter bounded subgraph problem can be seen as a degree-diameter problem restricted to certain host graphs. In this paper, we investigate the MaxDDBS problem when the host graph is a butterfly network. We give constructive lower bounds for subgraphs of maximum degree 4, 3 and 2.

Original languageEnglish
Pages (from-to)245-264
Number of pages20
JournalAustralasian Journal of Combinatorics
Volume68
Issue number2
Publication statusPublished - 1 Jan 2017

Fingerprint Dive into the research topics of 'MaxDDBS problem on butterfly networks'. Together they form a unique fingerprint.

  • Cite this

    Bong, N. H., Miller, M., Ryan, J., & Ariyanti, K. (2017). MaxDDBS problem on butterfly networks. Australasian Journal of Combinatorics, 68(2), 245-264.